# SDR SWIA201540825

- Difficulty date: February 21, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 29,284 hours, 17,439 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Damaged
- Location: Lt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE IDG POWERLEAD OUTSIDE COVERING FOR ALL 4 LEADS HAVE HOLES IN MATERIAL.  C-CHECK, REPAIRED OUTER INSULATION JACKET FOR THE IDG CABLES ON THE LT ENGINE IAW REO.
